Spaces C(X) and L(μ) as direct or inverse limits in the category of Banach spaces
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 329-334
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_329_334,
author = {Z. Semadeni},
title = {Spaces {C(X)} and {L(\ensuremath{\mu})} as direct or inverse limits in the category of {Banach} spaces},
journal = {Colloquium Mathematicum},
pages = {329--334},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-329-334},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-329-334/}
}
TY - JOUR AU - Z. Semadeni TI - Spaces C(X) and L(μ) as direct or inverse limits in the category of Banach spaces JO - Colloquium Mathematicum PY - 1987 SP - 329 EP - 334 VL - 51 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-329-334/ DO - 10.4064/cm-51-1-329-334 LA - en ID - 10_4064_cm_51_1_329_334 ER -
Z. Semadeni. Spaces C(X) and L(μ) as direct or inverse limits in the category of Banach spaces. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 329-334. doi: 10.4064/cm-51-1-329-334
Cité par Sources :